question-icon

What causes rashes on legs, joint pain and fever after skiing?

default
Posted on Thu, 5 May 2016
Question: rash on both legs, joint pain, fever...went skiing at Mammoth, rented a condo, came home with this
doctor
Answered by Dr. Asmeet Kaur Sawhney (39 minutes later)
Brief Answer:
Upload pictures, can be viral exanthem, vasculitis or drug reaction

Detailed Answer:
Hi
Thanks for being at Health Care Magic

Rash along with fever and joint pains can be due to viral exanthem, vasculitis or drug reaction.

I would recommend you to please upload the photographs of the rash so that I can have a clearer picture of the condition and can guide you accordingly.

Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (16 hours later)
Apparently had a fever for a few days before rash appeared. Fever continued with rash. Subject doesn't take any drugs or prescriptions. Joint pain in knees, wrists and back. The subject is a very, very healthy person, very natural, naturopathic, perfect weight, perfect diet....and is always very healthy....thank you so much for your help!
doctor
Answered by Dr. Asmeet Kaur Sawhney (6 hours later)
Brief Answer:
Seems to be Henoch Schonlein Purpura

Detailed Answer:
Hi, welcome back to HCM

I have reviewed the attached photograph and it seems to be a case of henoch schonlein purpura.

It is vasculitis of small blood vessels which usually is associated with infections, certain drugs , vaccination or even cold weather conditions.

Is the patient complaining of abdominal pain or blood in urine?

I would recommend you to consult a dermatologist and get a complete work up done.

Treatment usually consists of anti inflammatory medicines like ibuprofen and oral steroids in some cases.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5014 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes rashes on legs, joint pain and fever after skiing?

Brief Answer: Upload pictures, can be viral exanthem, vasculitis or drug reaction Detailed Answer: Hi Thanks for being at Health Care Magic Rash along with fever and joint pains can be due to viral exanthem, vasculitis or drug reaction. I would recommend you to please upload the photographs of the rash so that I can have a clearer picture of the condition and can guide you accordingly. Regards Dr Asmeet